# SDR SWAA2014060628776

- Difficulty date: May 9, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 64,219 hours, 52,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357854
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN OIL CANNING BETWEEN BS 500D TO BS 520, BETWEEN STRINGER 6R TO STRINGER 7R UPPER LOBE.  REPAIRED SKIN IAW EA & EO.
